RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 8, Issue 3  


Multibump orbits continued from the anti-integrable limit for Lagrangian systems
Y.-C. Chen
243
Stability and bifurcations for the $N+1$ vortex problem on the sphere
H. E. Cabral, K. R. Meyer, D. S. Schmidt
259
Generalized relativistic billiards
M. V. Deryabin, L. D. Pustyl'nikov
283
On stability of regular precessions of a non-symmetric gyroscope
A. P. Markeev
297
Chaotic advection in Stokes flow in semicircle
V. V. Meleshko, T. A. Dunaeva
305
Motion of two circular cylinders in a perfect fluid
S. M. Ramodanov
313
High dimensional bowling. $n$-dimensional ball rolling on $(n1)$-dimensional surface
M. V. Deryabin, P. G. Hjorth
319
New cases when the invariant measure and first integrals exist in the problem of a body rolling on a surface
I. S. Mamaev
331
Kovalevskaya's integrable case: generalizations and related new results
H. M. Yehia
337
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020